# SDR CA040220009

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 109910029121
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER FORWARD COWL AIR INLET DUCT CRACKED. REPAIR TO BE ACCOMPLISHED IAW MFG FIELD REPAIR PROCEDURE.
